Confidence interval estimation under some restrictions on the parameters with non-linear boundaries

Hwang, J. T. Gene, Peddada, Shyamal D. . Statistics & Probability Letters 1993. 18 :397-403

Locate this article in:

Bibtex

@article{CIS-115601,
  Author = {Hwang, J. T. Gene and Peddada, Shyamal D.},
  Title = {Confidence interval estimation under some restrictions on the parameters with non-linear boundaries},
  Journal = {Statistics & Probability Letters},
  Volume = {18},
  Year = {1993},
  Pages = {397--403},
  Keywords = {}
}

Similar articles